On an inversion formula for the fourier transform on distributions by means of Gaussian functions

  1. González, B.J. 1
  2. Negrín, E.R. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Filomat

ISSN: 0354-5180

Year of publication: 2018

Volume: 32

Issue: 6

Pages: 2327-2334

Type: Article

Export: RIS
DOI: 10.2298/FIL1806327G SCOPUS: 2-s2.0-85061362729 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus